Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Black scratch on face. Prescribed triglow cream at night, spot darkened. Continue usage of cream?

sir recently few days means near about 25 days i have been faced with an there is a black color scratch seen on my face after recovery then i consult one dermatologist and advised me to apply triglow cream in night time once before going to bed, but i observed now that spot became more black compared to tell me can i continue with this cream or not? i am applying little bit of amount on my face....
Asked On : Fri, 9 Nov 2012
Answers:  2 Views:  657
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response

it is abrasion on your face which should be cleaned thoroughly when you had injuey. at present it might have healed and that black thing which you are observing is a scab which will go once you clean with soap and water. you can apply sofradex ointment twice daily for early healing

protect it from sunlight and use a good sun screen agent

Answered: Fri, 9 Nov 2012
I find this answer helpful
Dermatologist Dr. Jawad Shahzad's  Response
hi there,
I can understand your concerns,Hydroquinine one of the constituent of the cream has hyper pigmentation as a side effect in some patients.
So may be thats one of the cause,but i didnt get from your question that earlier before the application of your cream by Black Scratch you meat a bruise or not?
if its a bruise then you can leave it alone and give it sometime .
Anyways you must consult your dermatologist again and discuss it,and i would advise to stop applying the crean till then.
i hope you ll find the answer helpful,
thanks very much and all the best.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor